Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
slickerthansleek

Accutane - 1 month flare up normal?

Hey,

I just started using Accutane about a month ago, and it worked pretty quickly, and as far as I can recall I didn't get a flareup at the start of the treatment, but about a month to the day after I started using it my acne, which had disappeared pretty much, suddenly flared up again - is this normal? I heard that early flareups are normal but a month in?

Thanks for the help.

Share this post


Link to post
Share on other sites

Hey, mine actually did the same exact thing at about day 28, I believe! Weird. I think its normal. My breakout is calming down now on day 32.

Share this post


Link to post
Share on other sites

I would keep getting breakouts over and over. They started getting less and less severe as time went on, until they just stopped. I was one of those people who seen results later in the course.

Share this post


Link to post
Share on other sites

Accutane will have different results on everyone because no two of us are the same. If you read that a bunch of people are clear after a month, that's good for them, but it doesn't mean that you will do the same. Some people don't even clear up till after their course! I was late, I think like 4 months in or something like that. I was getting pretty discouraged too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×